MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY
Model Number M0061603300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2019 as no event date was reported.(b)(6).(b)(4).A percuflex urinary diversion stent was returned for analysis.A visual evaluation of the returned device revealed that the pigtail section of the stent was kinked.Additionally, the shaft of the stent was detached / cut at the middle section.The most proximal section of the attached stent was not returned for analysis.The failures found (stent detached and kinked) are issues that could have been generated by the user or due to the interacting of the device with the other devices.Therefore, "adverse event related to procedure" is selected as the most probable root cause for the complaint.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.
 
Event or Problem Description
It was reported to boston scientific corporation that an urinary diversion stent was used in a procedure.The event date was not reported.According to the complainant, during preparation, it was noticed that the stent was kinked at the distal tip.Another urinary diversion stent was opened and successfully completed the procedure.There were no patient complications reported as a result of this event.Investigation results revealed the stent shaft was detached, therefore this event has been deemed an mdr reportable event.

Brand Name
PERCUFLEX URINARY DIVERSION STENT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9140543
Report Number3005099803-2019-04837
Device Sequence Number13909534
Product Code LJE
UDI-Device Identifier08714729821144
UDI-Public08714729821144
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2021
Device Model NumberM0061603300
Device Catalogue Number160-330
Device Lot Number0023255206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1